English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51254/86278 (59%)
Visitors : 8002529      Online Users : 175
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/60257


    Title: A Generalized Correlation Coefficient for the General Two-treatment Crossover Design
    Authors: 陳怡如;Vernon M. Chinichilli
    Contributors: 淡江大學統計學系
    Keywords: Bootstrap;Correlation coefficient;Crossover design;U-Statistics;92B15
    Date: 2008/08/03
    Issue Date: 2011-10-13 13:43:09 (UTC+8)
    Publisher: Philadelphia: Taylor & Francis Inc.
    Abstract: This article extends the correlation methodology developed by Chinchilli et al. (2005) for the 2 × 2 crossover design to more complex crossover designs for clinical trials. We describe how the methodology can be adapted to a general type of two-treatment crossover design which includes either at least two sequences or at least two treatment periods or both. We then derive the asymptotic theory for the corresponding correlation statistics, investigate the statistical accuracy of the estimators via bootstrap analyses, and demonstrate their use with two real data examples.
    Relation: Communications in Statistics-Theory and Methods 39(11), pp.2063-2080
    DOI: 10.1080/03610920902969026
    Appears in Collections:[統計學系暨研究所] 會議論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback